# SDR AALA20161107009

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 7,248 hours, 2,447 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L2 DOOR DAMPER CYLINDER PRESSURE READS LOW.  SERVICED CYLINDER IAW AMM 52-22-00.
